Alert archive / Texas / Wind Advisories in 2025

Wind Advisory 8, NWS Amarillo, TX

April 16, 20256 counties in Texas; Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this wind advisory at Apr 16, 2025, 1:55 PM CDT for 6 counties in Texas; Cimarron County, Texas County, Oklahoma. It took effect at Apr 17, 2025, 12:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2025, 1:55 PM CDT (18:55 UTC)
In effect from
Apr 17, 2025, 12:00 PM CDT
Expired
Apr 17, 2025, 8:00 PM CDT
In force
8 hr
Issued by
NWS Amarillo, TX

Counties Cimarron County, OK, Texas County, OK, Dallam County, TX, Deaf Smith County, TX, Hartley County, TX, Moore County, TX, Oldham County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 101 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 6.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2025-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2025-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1764 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

833 
WWUS74 KAMA 161855
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
155 PM CDT Wed Apr 16 2025

OKZ001-002-TXZ001-002-006-007-170400-
/O.NEW.KAMA.WI.Y.0008.250417T1700Z-250418T0100Z/
Cimarron-Texas-Dallam-Sherman-Hartley-Moore-
Including the cities of Guymon, Ware, Masterson, Conlen, Romero,
Dalhart, Hartley, Dumas, Channing, Four Way, Boise City,
Stratford, and Keyes
155 PM CDT Wed Apr 16 2025

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM CDT THURSDAY...

* WHAT...Southwest winds 30 to 39 mph with gusts up to 55 mph 
  expected.

* WHERE...In Oklahoma, Cimarron and Texas Counties. In Texas, 
  Dallam, Hartley, Moore, and Sherman Counties.

* WHEN...From noon to 8 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Gusty winds could also result in blowing dust 
  for the area, reducing visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

DGW
6 follow-up statements
577 
WWUS74 KAMA 170343
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
1043 PM CDT Wed Apr 16 2025

OKZ001-002-TXZ001-002-006-007-171200-
/O.CON.KAMA.WI.Y.0008.250417T1700Z-250418T0100Z/
Cimarron-Texas-Dallam-Sherman-Hartley-Moore-
Including the cities of Dumas, Conlen, Four Way, Boise City,
Keyes, Hartley, Masterson, Dalhart, Guymon, Romero, Ware,
Stratford, and Channing
1043 PM CDT Wed Apr 16 2025

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT THURSDAY...

* WHAT...Southwest winds 35 to 39 mph with gusts up to 55 mph 
  expected.

* WHERE...In Oklahoma, Cimarron and Texas Counties. In Texas, 
  Dallam, Hartley, Moore, and Sherman Counties.

* WHEN...From noon to 8 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Muscha
175 
WWUS74 KAMA 170656
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
156 AM CDT Thu Apr 17 2025

TXZ011-016-171500-
/O.EXA.KAMA.WI.Y.0008.250417T1700Z-250418T0100Z/
Oldham-Deaf Smith-
Including the cities of Boys Ranch, Vega, Hereford, Dawn,
Bootleg, and Wildorado
156 AM CDT Thu Apr 17 2025

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS 
EVENING...

* WHAT...Southwest winds 30 to 39 mph with gusts up to 55 mph 
  expected.

* WHERE...Deaf Smith and Oldham Counties.

* WHEN...From noon today to 8 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

OKZ001-002-TXZ001-002-006-007-171500-
/O.CON.KAMA.WI.Y.0008.250417T1700Z-250418T0100Z/
Cimarron-Texas-Dallam-Sherman-Hartley-Moore-
Including the cities of Ware, Romero, Keyes, Conlen, Dumas, Boise
City, Dalhart, Hartley, Guymon, Four Way, Channing, Stratford,
and Masterson
156 AM CDT Thu Apr 17 2025

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS 
EVENING...

* WHAT...Southwest winds 30 to 39 mph with gusts up to 55 mph 
  expected.

* WHERE...In Oklahoma, Cimarron and Texas Counties. In Texas, 
  Dallam, Hartley, Moore, and Sherman Counties.

* WHEN...From noon today to 8 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

AH
892 
WWUS74 KAMA 171229
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
729 AM CDT Thu Apr 17 2025

OKZ001-TXZ001-006-172030-
/O.UPG.KAMA.WI.Y.0008.250417T1700Z-250418T0100Z/
/O.NEW.KAMA.HW.W.0006.250417T1800Z-250418T0100Z/
Cimarron-Dallam-Hartley-
Including the cities of Ware, Dalhart, Channing, Romero, Conlen,
Keyes, Boise City, and Hartley
729 AM CDT Thu Apr 17 2025

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT 
THIS EVENING...

* WHAT...Southwest winds 40 to 45 mph with gusts up to 60 mph 
  expected.

* WHERE...In Oklahoma, Cimarron County. In Texas, Dallam and Hartley 
  Counties.

* WHEN...From 1 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

OKZ002-TXZ002-007-011-016-172030-
/O.CON.KAMA.WI.Y.0008.250417T1700Z-250418T0100Z/
Texas-Sherman-Moore-Oldham-Deaf Smith-
Including the cities of Vega, Hereford, Guymon, Wildorado, Dumas,
Bootleg, Four Way, Boys Ranch, Masterson, Stratford, and Dawn
729 AM CDT Thu Apr 17 2025

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS 
EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...In Oklahoma, Texas County. In Texas, Deaf Smith, Moore, 
  Oldham, and Sherman Counties.

* WHEN...From noon today to 8 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Gusty winds could also result in blowing dust 
  for the area, reducing visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SS
198 
WWUS74 KAMA 171231
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
731 AM CDT Thu Apr 17 2025

OKZ001-TXZ001-006-172045-
/O.EXT.KAMA.HW.W.0006.250417T1700Z-250418T0100Z/
Cimarron-Dallam-Hartley-
Including the cities of Ware, Dalhart, Channing, Romero, Conlen,
Keyes, Boise City, and Hartley
731 AM CDT Thu Apr 17 2025

...HIGH WIND WARNING NOW IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS 
EVENING...

* WHAT...Southwest winds 40 to 45 mph with gusts up to 60 mph 
  expected.

* WHERE...In Oklahoma, Cimarron County. In Texas, Dallam and Hartley 
  Counties.

* WHEN...From noon today to 8 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Gusty winds could also result in blowing dust 
  for the area, reducing visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

OKZ002-TXZ002-007-011-016-172045-
/O.CON.KAMA.WI.Y.0008.250417T1700Z-250418T0100Z/
Texas-Sherman-Moore-Oldham-Deaf Smith-
Including the cities of Vega, Hereford, Guymon, Wildorado, Dumas,
Bootleg, Four Way, Boys Ranch, Masterson, Stratford, and Dawn
731 AM CDT Thu Apr 17 2025

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS 
EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...In Oklahoma, Texas County. In Texas, Deaf Smith, Moore, 
  Oldham, and Sherman Counties.

* WHEN...From noon today to 8 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Gusty winds could also result in blowing dust 
  for the area, reducing visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SS
515 
WWUS74 KAMA 171921
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
221 PM CDT Thu Apr 17 2025

OKZ002-TXZ002-007-180100-
/O.UPG.KAMA.WI.Y.0008.000000T0000Z-250418T0100Z/
/O.EXA.KAMA.HW.W.0006.000000T0000Z-250418T0100Z/
Texas-Sherman-Moore-
Including the cities of Stratford, Four Way, Masterson, Dumas,
and Guymon
221 PM CDT Thu Apr 17 2025

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...In Oklahoma, Texas County. In Texas, Moore and Sherman 
  Counties.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

OKZ001-TXZ001-006-180100-
/O.CON.KAMA.HW.W.0006.000000T0000Z-250418T0100Z/
Cimarron-Dallam-Hartley-
Including the cities of Channing, Romero, Ware, Keyes, Hartley,
Dalhart, Boise City, and Conlen
221 PM CDT Thu Apr 17 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...In Oklahoma, Cimarron County. In Texas, Dallam and Hartley 
  Counties.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TXZ011-016-180100-
/O.CON.KAMA.WI.Y.0008.000000T0000Z-250418T0100Z/
Oldham-Deaf Smith-
Including the cities of Boys Ranch, Bootleg, Vega, Hereford,
Dawn, and Wildorado
221 PM CDT Thu Apr 17 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Deaf Smith and Oldham Counties.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

LG
455 
WWUS74 KAMA 180053
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
753 PM CDT Thu Apr 17 2025

OKZ001-002-TXZ001-002-006-007-180200-
/O.EXP.KAMA.HW.W.0006.000000T0000Z-250418T0100Z/
Cimarron-Texas-Dallam-Sherman-Hartley-Moore-
Including the cities of Guymon, Dumas, Channing, Four Way,
Masterson, Boise City, Ware, Conlen, Stratford, Keyes, Hartley,
Romero, and Dalhart
753 PM CDT Thu Apr 17 2025

...HIGH WIND WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING...

Winds have slowly been decreasing across the area and wind gusts up 
to 60 mph are no longer expected. Therefore, the High Wind Warning 
will be allowed to expire.

$$

TXZ011-016-180200-
/O.EXP.KAMA.WI.Y.0008.000000T0000Z-250418T0100Z/
Oldham-Deaf Smith-
Including the cities of Boys Ranch, Wildorado, Hereford, Dawn,
Vega, and Bootleg
753 PM CDT Thu Apr 17 2025

...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

Winds have slowly been decreasing across the area and sustained 
winds of 35 mph or higher are no longer expected. Therefore, the 
Wind Advisory will be allowed to expire.

$$

Muscha

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Apr 16, 12:51 PM CDT, 1 hour 4 minutes earlier. Its key messages:

  • Issued at 411 AM CDT Wed Apr 16 2025 -Around a 10-20% chance of seeing a thunderstorm in the eastern Panhandles where a severe storm cannot be completely ruled out. -Critical fire weather conditions expected for all of the Panhandles on Thursday. -Portions of the eastern Texas Panhandle could see a strong or severe thunderstorm on Friday.
Area forecast discussion, Apr 16, 12:51 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1251 PM CDT Wed Apr 16 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 411 AM CDT Wed Apr 16 2025

-Around a 10-20% chance of seeing a thunderstorm in the eastern
 Panhandles where a severe storm cannot be completely ruled out.

-Critical fire weather conditions expected for all of the
 Panhandles on Thursday.

-Portions of the eastern Texas Panhandle could see a strong or
 severe thunderstorm on Friday.

&&

.SHORT TERM ...
(Today through Thursday night)
Issued at 411 AM CDT Wed Apr 16 2025

Latest 09Z satellite analysis shows the main H500 ridge axis
centered over the southern High Plains moving slowly to the east.
Once the main ridge axis shifts well to the east later this
morning into the early afternoon hours, this is when we will have
to watch for some thunderstorms to develop. Chances remain mostly
under 20 percent at this time. This is due to mainly weaker large
scale subsidence overall in the upper reaches of the vertical profile.
However, latest 16/00-06Z hi-res model and numerical data shows a
notable area of H850-700 (+)theta-e advecting northeast, well
ahead of the main deepening H500 trough off the southern
California coastline, which will allow Td values in the eastern
Panhandles to jump into the lower and mid 50s by this afternoon.
Coupled by subtle perturbation east of the aforementioned H500
trough moving NE into the Panhandles, in-conjunction with aided
lift within the region of the initial (+)theta-e surge into the
eastern Panhandles, we could see a thunderstorm or two develop, if
they can break the cap located in the 4-7 kft AGL in the log-p
vertical profile as noted by some of the latest data. If said cap
can break, MLCAPE of around 1000 J/kg as seen in the most
aggressive data sets, along with effective 0-6 km shear as high
as 30-40 kts, we could see a cell or two develop. Hail and
damaging winds will be the main threats with any storm that decide
to go severe. Overall, the environment has more working against
than for thunderstorm develop. But cannot rule out one or two
getting strong to severe. The northeastern combined Panhandles
later this afternoon approaching sunset will have the best timing
for a thunderstorm, but also cannot completely rule out the
eastern TX Panhandle seeing a thunderstorm as well. High
temperatures today will range from the mid 80s to lower 90s.

Going into the day tomorrow, critical fire weather conditions are
expected for the majority of the Panhandles, with further details
that can be found in the fire weather section of the area forecast
discussion. Steep sfc-500 height gradients ahead of the
approaching H500 positive tilted trough moving SE through the
Great Basin area with associated height falls throughout the day
will result in breezy to strong SW winds. The northwestern
combined Panhandles could have some wind headline throughout the
day tomorrow if a majority of the hi-res model data show some
accord of this occurrence. Warm SW sfc winds will result in high
temperatures ranging from the upper 80s to mid 90s with mostly
clear skies throughout the day tomorrow. Clouds will be on the
increase tomorrow night ahead of our potential next round of
precipitation.

Meccariello

&&

.LONG TERM ...
(Friday through Tuesday)
Issued at 411 AM CDT Wed Apr 16 2025

A cold front will move south throughout the day on Friday to start
the long term forecast period. Temperatures on Friday will drop
behind the front to values closer to average for mid April.
Latest 16/00Z model and numerical data overall has the main front
slowly moving south throughout the day on Friday. Enough so where
thunderstorms for the SE Texas Panhandle will be possible.
Parameters are a bit all over, but enough instability and lift
ahead of the main front for the fa eastern TX Panhandle where a
strong to severe thunderstorm cannot be completely ruled out.
Timing of cold front could change these thunderstorm probs so
check back for updated info as we get closer to Friday.

The main H500 trough will move eat across the southern High Plains
through Eater weekend. Rain chances will be highest across the
northern and eastern combined Panhandles, closest to the main
areas of lift associated with the system. But all will have some
chance of seeing rain throughout the coming weekend. In the wake
of the departing system early next week, dry conditions should
return before our next system towards the very end of the forecast
period. High temperatures on Saturday will be well below average
warming up back to near and above average going into early next
week.

Meccariello

&&

.AVIATION...
(18Z TAFS)
Issued at 1237 PM CDT Wed Apr 16 2025

VFR conditions will prevail at all TAF sites over the next 24
hours. Winds will mainly be out of the south to southwest in the
15-20kt Gusting 25-30kts at times. After 02z gusts should weaken,
but then will ramp back up after 15z and gusts may be more in the
30-40kt range. Little bit of LLWS from 06-12z around 2kft agl at
KDHT and KAMA. Winds in the 40-45kt range generally out of the
west southwest.

Weber

&&

.FIRE WEATHER...

Critical fire weather conditions are expected for all of the
Panhandles on Thursday. Max RFTI values will range from 4 to 6 in
the SE TX Panhandle to as high as 6 to 9 for the remainder of the
Panhandles. Min RH values by Thursday afternoon will drop to as
low as 6 percent, especially in the NW Panhandles. 20 ft winds
will peak around Thursday afternoon with SW winds peaking around
25-35 mph sustained with higher gusts at times. ERC values will
range quite a bit depending where in the Panhandles you are. Green
up has certainly begun in some locations. Based off the latest
data from our fire weather partners, ERC values will range the
40th to 60th percentile for the south central TX Panhandle to 70th
to 90th percentile for the remainder of the Panhandles with cured
fuels still reported in the NW combined Panhandles in particular.
Mostly clear skies throughout the day on Thursday will then have
increasing cloud coverage by Thursday evening ahead of our next
system with the potential for some rain.

Meccariello

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                88  56  91  57 /  10  10   0   0
Beaver OK                  92  56  94  47 /  20  20   0   0
Boise City OK              86  50  86  40 /   0   0   0   0
Borger TX                  92  59  95  55 /  20  10   0   0
Boys Ranch TX              90  54  92  54 /   0   0   0   0
Canyon TX                  88  54  91  56 /  10   0   0   0
Clarendon TX               87  59  93  61 /  20  10   0   0
Dalhart TX                 87  48  87  45 /   0   0   0   0
Guymon OK                  89  51  91  43 /  20  10   0   0
Hereford TX                88  52  90  54 /  10   0   0   0
Lipscomb TX                88  60  93  55 /  20  20   0   0
Pampa TX                   87  59  92  57 /  20  10   0   0
Shamrock TX                86  61  96  62 /  10  20   0   0
Wellington TX              86  59  96  62 /  10  20   0  10

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from Thursday morning through Thursday
     evening for TXZ001>020-317.

OK...Fire Weather Watch from Thursday morning through Thursday
     evening for OKZ001>003.

&&

SHORT TERM...29
LONG TERM....29
AVIATION...89
Hazardous weather outlook, Apr 16, 4:22 AM CDT, 9 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
422 AM CDT Wed Apr 16 2025

OKZ001>003-TXZ001>020-317-162200-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
422 AM CDT Wed Apr 16 2025

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Today and Tonight.

Showers and thunderstorms will be possible for the eastern
Panhandles today. A storm or two could be severe with damaging
winds and large hail being the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Critical fire weather conditions will be possible for all of the
Panhandles on Thursday. Thunderstorms will be possible for the
eastern Panhandles on Friday. A storm or two could be severe with
large hail or damaging winds possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

Area fire managers and emergency officials should be alert for
elevated and critical fire weather conditions on Thursday.

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 2:21 PM CDTRed Flag WarningAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more31 hr

Nearby

Wind Advisories in Texas, 2025Wind Advisories in Oklahoma, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.